# SDR AWXA9700617

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT APPROX TOP OF DESCENT FORWARD ROWS 1 TO 7 EMERGENCY FLOOR LIGHT ILLUMINATED AND ON FOR DURATION OF FLIGHT ABOUT 20 MINUTES.  FOUND BROKEN WIRE AT 3ABC ROW UNDER SEAT.  REPAIRED 3ABC ROW SEAT EMERGENCY FLOOR TRACK LIGHT AND OPS CHECKED GOOD.
